# SDR 2002UALA01152

- Difficulty date: July 10, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N941UA
- Make and model: Boeing 737522
- Aircraft serial: 26676
- Aircraft time: 28,485 hours, 17,955 cycles
- Engine: Ge CFM56*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BODY STUB FRAME INBOARD FLANGE, RADIUS CRACKED AT BODY STATION 296, RBL 55, WL 209.  MAJOR REPAIR ACCOMPLISHED.  MANUFACTURED AND INSTALLED REPAIR DOUBLER AND CLIPS.
